| Catalog Number |
0066814 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The immucor laboratory tested retention product on 16jan2018, which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site (b)(6) with retention product on 18jan2018, which yielded unexpected negative outcomes consistent with the customer's unexpected findings.The immucor internal identification number for this report is (b)(4).
Event or Problem Description
On (b)(6) 2018, a (b)(6) customer site reported an unexpected negative antibody screen when using capture-r ready-screen (3) with a galileo neo instrument.